# SDR CALA2023042101214

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N47282
- Make and model: Boeing 737-8
- Aircraft serial: 61861
- Aircraft time: 1,223 hours, 453 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Squib
- Part number: NA
- Condition: Missing
- Location: Lh Cargo
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK (VISUAL) CARGO COMPARTMENT FIRE BOTTLE DISCHARGE SQUIB EXPIRATION DATE TAG FOR EXPIRATION DATE. {MULT-26-3-0021} - LEFT CARGO FIRE BOTTLE ASSY. SQUIB COVER SHIELD MISSING. CYCLE REF ECRA 2620-01528 ACCOMPLISHED PART #1 OF ECRA 2620-01528 & CREATED L/P 4373652 FOR MEL 2623A. NEED TO ACCOMPLISH ECRA PART #2 WITHIN 1 FLIGHT AS PER ECRA 2620-01528 PART 1. ACCOMPLISH PART 2 OF ECRA TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMCQC REV PERFORMED 2620-01528 WITHIN ONE FLIGHT CYCLE. ARMENTA TOMC PARTS UPDATED PARTS ADDED FLAGGED AS SDR. QC REF ECRA 2620-01528. PER PART 2 OF ECRA FOUND NO FURTHER REF AMM 26-23-00-400-801. REF L/P 4373652 FOR MEL CARD 26050 DISCREPANCIES AFTER INSPECT, INSTALLED OUTBD CARGO FIRE BOTTLE REMOVAL. MISSING SHIELD. REF AMM 26-23-01-400-801 AND IPC REF, REACTIVATED CARGO COMP FIRE EXTINGUISHERS AND SQUIBS. TEST GOOD. QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
